Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 27, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 8:29 PM CDT for Grayson County, Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 8:29 PM CDT (01:29 UTC)
- Expired
- Apr 2, 2006, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Grayson County, KY
The radar
The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:00 PM CDT | TSTM WND DMG | Leitchfield, KY | POWER OUTAGES REPORTED IN LEITCHFIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 5:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 030129
TORLMK
KYC085-030215-
/O.NEW.KLMK.TO.W.0027.060403T0129Z-060403T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
829 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 915 PM CDT
* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
LEITCHFIELD...OR ABOUT 29 MILES EAST OF CENTRAL CITY...MOVING EAST
AT 60 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
LEITCHFIELD BY 840 PM CDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3753 8669 3741 8661 3734 8646 3735 8611
3748 8608 3760 8627
$$
AL2 follow-up statements
000
WWUS53 KLMK 030146
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT SUN APR 2 2006
KYC085-030215-
/O.CON.KLMK.TO.W.0027.000000T0000Z-060403T0215Z/
GRAYSON KY-
845 PM CDT SUN APR 2 2006
...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR GRAYSON COUNTY...
AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THE STRONGEST STORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES WEST OF YEAMAN...OR NEAR OLATON IN OHIO
COUNTY...MOVING EAST AT 60 MPH.
THE TORNADO WILL BE NEAR...
SHORT CREEK AND PINE KNOB BY 855 PM CDT.
7 MILES NORTH OF LEITCHFIELD AND 8 MILES NORTH OF GRAYSON SPRINGS
BY 900 PM CDT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR SOUTH CENTRAL
INDIANA AND WESTERN KENTUCKY.
LAT...LON 3753 8669 3741 8661 3734 8646 3735 8611
3748 8608 3760 8627
$$
AL000
WWUS53 KLMK 030208
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 PM EDT SUN APR 2 2006
KYC085-030218-
/O.EXP.KLMK.TO.W.0027.000000T0000Z-060403T0215Z/
GRAYSON KY-
908 PM CDT SUN APR 2 2006
...THE TORNADO WARNING FOR GRAYSON COUNTY EXPIRES AT 915 PM CDT...
A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
LAT...LON 3753 8669 3741 8661 3734 8646 3735 8611
3748 8608 3760 8627
$$
ALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:15 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 2, 7:15 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 815 PM EDT SUN APR 2 2006 .EVENING UPDATE:... WILL UPDATE TO REMOVE SVERE THUNDERSTORM WATCH FOR ECENTRL KY. PREVIOUS DISCUSSION BELOW: .SHORT TERM (TONIGHT AND MONDAY)... SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH INTO CENTRAL INDIANA BY LATE AFTERNOON. COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO CENTRAL KENTUCKY. UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES TONIGHT. ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT LEX. WILL GO WITH A BLEND. SCHOLZ .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... MONDAY NIGHT THROUGH WEDNESDAY... FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH. AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN INDIANA. READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES WARMER. WEDNESDAY NIGHT THROUGH SUNDAY... MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP MOST OF SATURDAY AND SUNDAY DRY. AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND CANADIAN MODELS VERIFY. --JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 2, 2:40 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT SUN APR 2 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND LOCALLY HEAVY RAINS. TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE BETWEEN 11 PM AND 4 AM EDT. THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION. JA
In the hours before
Local storm report, Apr 2, 7:45 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST IRELAND 38.42N 87.00W
04/02/2006 M65 MPH DUBOIS IN AMATEUR RADIO
&&
CALLAHANLocal storm report, Apr 2, 7:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
853 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND GST JASPER 38.39N 86.94W
04/02/2006 M81 MPH DUBOIS IN MESONET
&&
CALLAHANLocal storm report, Apr 2, 7:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST HUNTINGBURG 38.30N 86.96W
04/02/2006 M69 MPH DUBOIS IN ASOS
&&
CALLAHANLocal storm report, Apr 2, 8:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
04/02/2006 E60 MPH DUBOIS IN AMATEUR RADIO
&&
CALLAHANLocal storm report, Apr 2, 8:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
918 PM EDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG IRELAND 38.42N 87.00W
04/02/2006 DUBOIS IN TRAINED SPOTTER
POWER LINES AND TREES DOWN THROUGHOUT COUNTY.
&&
CALLAHANSpecial weather statement, Apr 2, 8:29 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 929 PM EDT SUN APR 2 2006 KYZ030-030330- JEFFERSON KY- INCLUDING THE CITY OF...LOUISVILLE 929 PM EDT SUN APR 2 2006 ...HURRICANE FORCE WINDS POSSIBLE IN LOUISVILLE... A LINE OF STORMS WITH A HISTORY OF POWERFUL DAMAGING WINDS TO SPEEDS OF 81 MPH IS HEADING FOR LOUISVILLE. THE LINE OF STORMS SHOULD REACH THE WEST END AROUND 945 PM EDT...AND THE SHELBY COUNTY LINE BY 1005 PM EDT. REMEMBER...STRAIGHT LINE WINDS CAN DO AS MUCH DAMAGE AS A TORNADO CITIZENS IN THE LOUISVILLE METRO SHOULD BE INSIDE A SAFE STURDY SHELTER BEFORE THESE STORMS STRIKE THE CITY A TORNADO WATCH IS IN EFFECT UNTIL 200 AM EDT. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:47 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 28 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | LMK | Butler, Ohio | 47 min |
| Apr 2, 8:02 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 28 min |
| Apr 2, 8:12 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 48 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 43 min |
| Apr 2, 8:43 PM CDT | Tornado Warning | LMK | Ohio | 17 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 45 min |
| Apr 2, 8:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 33 min |
| Apr 2, 9:01 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 14 min |
| Apr 2, 9:04 PM CDT | Tornado Warning | LMK | Logan | 41 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Spencer | 24 min |
| Apr 2, 9:10 PM CDT | Tornado Warning | LMK | Jefferson, Shelby | 35 min |
| Apr 2, 9:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 33 min |
| Apr 2, 9:25 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Spencer | 35 min |
| Apr 2, 9:27 PM CDT | Severe Thunderstorm Warning | LMK | Franklin | 33 min |
| Apr 2, 9:28 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 21 min |
| Apr 2, 9:39 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 36 min |
| Apr 2, 9:41 PM CDT | Severe Thunderstorm Warning | LMK | Scott, Woodford | 34 min |
| Apr 2, 9:44 PM CDT | Tornado Warning | LMK | Logan | 16 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 26 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 37 min |
| Apr 2, 9:53 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 34 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | LMK | Fayette | 32 min |
| Apr 2, 9:58 PM CDT | Tornado Warning | LMK | Logan | 31 min |
| Apr 2, 10:07 PM CDT | Tornado Warning | LMK | Green, Taylor | 23 min |
| Apr 2, 10:11 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 20 min |
| Apr 2, 10:17 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 43 min |
| Apr 2, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 26 min |
| Apr 2, 10:21 PM CDT | Tornado Warning | LMK | Warren | 24 min |
| Apr 2, 10:32 PM CDT | Severe Thunderstorm Warning | LMK | Lincoln | 28 min |
| Apr 3, 12:32 AM CDT | Severe Thunderstorm Warning | LMK | Warren | 13 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.